# SDR UIEA2020051901082

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 80,329 hours, 11,204 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200430
- Part serial: CON4B05247
- Condition: Defective
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR GAIN CONTROL LOOSE IN AUTO ( REPLACED WX RADAR PANEL, OPS NORMAL IAW AMM 34-43-02. )
